MathSciNet Relay Station
MathSciNet bibliographic data
MR2251557 46A50 (54G12)
Bell, Murray; Marciszewski, Witold Universal spaces for classes of scattered Eberlein compact spaces. J. Symbolic Logic 71 (2006), no. 3, 1073–1080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement